NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"What is the cause of rashes in your body with black spot. even when using medicated soap they don't want to live the skin. Its getting to 10yrs now. any help please"

    User Avatar
    A 25 years year old male asked:
    2 years ago
    What is the cause of rashes in your body with black spot. even when using medicated soap they don't want to live the skin. Its getting to 10yrs now. any help please
    Dr. Anuoluwa Stephen A answered:
    2 years ago
    Hello,goodmorning..sorry about that..do you mean u still have the rash, or just black spot from the previous rash..any cream or soap change, if u using medicated,any change of brand..i think those spots tend to clear off,get better over time..just use a good moisturizing lotion as your body cream,if u using none, see your cosmetologist for adviice on a good one for your skin...if symptoms persist,see your Dermatologist..take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app